# SDR AALA201801299030

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 14,737 hours, 3,032 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: False Indication
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L4 DOOR SHOWS OPEN ON LOWER ECAM AND CIDS PANEL, THE DOOR IS ACTUALY CLOSED. CYCLED ELECTRICAL POWER ON THEN OFF IAW AMM 24-00-00,  DOOR INDICATION CHECKED OK IAW AMM 52-00-00.
